# SDR ASAA0954431

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 163 hours, 49 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11577
- Condition: Failed
- Location: Lt Ac Pack
- Part time: 163 hours, 49 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ILLUMINATED DURING RECALL TEST LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  PERFORMED FIM TASK 21 62 00 810 848, PERFORMED BITE CHECK TCV FAILED THEN HIT VERIFY THE FAULT CLEARED.  PERFORMED 2ND BITE CHECK, NO FAULTS NOTED.  DUE TO HISTORY 10 DAYS PRIOR REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE REF AMM 21 51 10.  REF PART NUMBER AND EFF WITH SEAMC MIKE.  LEAK CHECKED GOOD, PERFORMED 3RD BITE CHECK, NO FAULTS NOTED.
